advertisement
Question
Posted by: Sally | 2007/07/11

Period - AGAIN

Hi
I stopped taking Triphasil in the beginning of April. I got my period since then every 28 days- but not this month. About 2 weeks ago (28 days after the previous period) I got a strange flow - very lumpy and dark, and now 2 weeks later and I have a normal period. Should I be worried? What was the cause of the dark lumpy stuff?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Periods can be irregular for a few months after stopping the Pill. See what happens next month.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement